MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293072030
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient age at time of event: 18 years or older.(b)(4).Device evaluated by manufacturer: the complaint device was not returned.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the superficial femoral artery (sfa).A 7 x 200 x 130 innova¿ was selected for use after another innova¿ was previously deployed in the distal sfa without issues.After 150 cm of the 7 x 200 x 130 innova¿ was deployed, the remaining 50 cm of the stent began to elongate.This caused the stent to go from the proximal sfa up to the common femoral region covering the profunda.The procedure was completed with this stent with no intervention taken to the stent.There were no patient complications and the patient is stable.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6429927
Report Number2134265-2017-02316
Device Sequence Number16278834
Product Code NIP
UDI-Device Identifier08714729874157
UDI-Public(01)08714729874157(17)20180731(10)18168041
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberH74939293072030
Device Catalogue Number39293-07203
Device Lot Number18168041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2017
Initial Report FDA Received Date03/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1